# SDR C2XA02IA013

- Difficulty date: January 12, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145ER
- Aircraft serial: 145054
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

IAH-  FLIGHT 4106, WHEN STARTING APU IN THE AIR THE CABIN IS FILLED WITH A STRONG OIL BURNING SMELL (NO SMOKE) FOR SEVERAL MINUTES. MAINTENANCE CLEANED RESIDUAL OIL FROM APU COMPARTMENT, PERFORMED A OPERATIONAL CHECK OF THE APU, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
